# SDR MWEA97577

- Difficulty date: June 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N216ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47740
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Misrepaired
- Location: Bs 870
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, FOUND UNACCEPTABLE REPAIR ON FUSELAGE FRAME DOUBLER AT STATION 870 FROM LONG 28L TO 26R.  MTC REPAIRED IAW SRM 53-03 FIG 2.
